IJPAM: Volume 104, No. 3 (2015)


D.G. Prakasha$^1$, Vasant Chavan$^2$
$^{1,2}$Department of Mathematics
Karnatak University
Dharwad, 580 003, INDIA

Abstract. In this paper we study $\phi$-pseudo symmetric and $\phi$- pseudo Ricci symmetric generalized Sasakian-space-forms with various geometric properties.

Received: March 31, 2015

AMS Subject Classification: 53C15, 53C25

Key Words and Phrases: generalized Sasakian-space-forms, $\phi$-pseudo symmetric manifold, $\phi$-pseudo Ricci symmetric amnifold, trans-Sasakian manifold, $\eta$-Einstein manifold

Download paper from here.

DOI: 10.12732/ijpam.v104i3.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 3
Pages: 313 - 323

$\phi$-PSEUDO SYMMETRIES OF GENERALIZED SASAKIAN-SPACE-FORMS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).